Volume 2 Number 6 (Dec. 2007)
Home > Archive > 2007 > Volume 2 Number 6 (Dec. 2007) >
JSW 2007 Vol.2(6): 22-29 ISSN: 1796-217X
doi: 10.4304/jsw.2.6.22-29

Destabilization of Terrorist Networks through Argument Driven Hypothesis Model

Dil Muhammad Akbar Hussain

Information & Security Analysis Research Centre Department of Software Engineering & Media Technology, Aalborg University Esbjerg, Denmark

Abstract—Social network analysis has been used for quite some time to analyze and understand the behavior of nodes in the network. Theses nodes could be individuals or group of persons, events or organizations etc. Infact these nodes could be any thing importantly, these nodes propagate and obviously have attributes. In this paper a very novel and absolutely new approach to SNA is presented, for locating the important key players in the network. The system also predicts a path comprising of selected nodes which shows the vulnerability of the network and if the path along with these nodes is removed it can reduce/destabilize or even destroy the structure of the network. The paper provides comparative results for a couple of random networks with various numbers of nodes and connections. In addition to these example networks it performs a case study of the nine eleven, 62 node networks (by Valdis E. Krebs) to predict a path for its destabilization. This network is selected to benchmark our proposed model framework. The results obtained with various network analysis shows that it works better than other analysis measures for example based on degree, betweeness and closeness etc.

Index Terms—Social Network Analysis, Terrorism, Models, Intellective simulation model


Cite: Dil Muhammad Akbar Hussain, " Destabilization of Terrorist Networks through Argument Driven Hypothesis Model," Journal of Software vol. 2, no. 6, pp. 22-29, 2007.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Nov 02, 2023 News!

    Vol 18, No 4 has been published with online version   [Click]